Bibtex export
@article{ Brio2009,
title = {Gram-Charlier densities: A multivariate approach},
author = {Brio, Esther B. del and Niguez, Trino-Manuel and Perote, Javier},
journal = {Quantitative Finance},
number = {7},
pages = {855-868},
volume = {9},
year = {2009},
doi = {https://doi.org/10.1080/14697680902773611},
urn = {https://nbn-resolving.org/urn:nbn:de:0168-ssoar-221490},
abstract = {This paper introduces a new family of multivariate distributions based on Gram-Charlier and Edgeworth expansions. This family encompasses many of the univariate semi-nonparametric densities proposed in financial econometrics as marginal of its different formulations. Within this family, we focus on the analysis of the specifications that guarantee positivity to obtain well-defined multivariate semi-nonparametric densities. We compare two different multivariate distributions of the family with the multivariate Edgeworth-Sargan, Normal, Student's t and skewed Student's t in an in- and out-sample framework for financial returns data. Our results show that the proposed specifications provide a quite reasonably good performance being so of interest for applications involving the modelling and forecasting of heavy-tailed distributions.},
}